# SDR SWAA2020022641826

- Difficulty date: February 9, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 55,012 hours, 32,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 767-880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TRACK CORRODED BETWEEN BS. 767 TO BS. 88, STR. 26R. / R&R TRACK IAW SRM AND DWG.
